# SDR P2EA01001

- Difficulty date: January 2, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 301 - AUTO PRESSURIZATION FAILED ON CLIMB-OUT, STANDBY PRESSURIZATION COULD NOT MAINTAIN PRESSURIZATION SCHEDULE.  AIRCRAFT RETURNED TO MCI WITH NO INCIDENT.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW MM 21-30-0, OPERATIONAL CHECK NORMAL.  (M)
